Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Sudden dizziness, sweating heavily. Doing body building

last night helping my son with practice I very dizzy like almost like I stood up to fast followed by sweating so bad I was asked if it was raining out side ,it wasn t. This had happened the other day at home but as soon as I eat I felt so much better. I do eat big every 2-3 hrs and each time I had gone over the time that I like to get food down,i do with as part of my body building reg.
Asked On : Mon, 11 Mar 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello and welcome to HCM.

Thank you for your query.

It does sound like a possible hypoglycemic episode. This is a result of low blood sugar levels, and is accompanied with sweating, confusion, a general feeling of lethargy, altered consciousness and can even result in serious complications like coma and death.

Please do not ignore this, get your blood sugar levels checked, and avoid going for long duration's without food. Eat small and healthy portions of food. Also, a consultation with a doctor would be best at the moment.

In the future if you feel the same way again, make sure to have a bite of chocolate of a glass of water with sugar dissolved in it immediately.

I hope I have succeeded in providing the information you were looking for. Please feel free to write back to me for any further clarifications. I would gladly help you.

Best wishes.
Answered: Tue, 12 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor